Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 35, Number 3

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 35, Number 3 (1929)
Bull. Amer. Math. Soc. 35 (1929)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 35, Number 3 (1929)
Bull. Amer. Math. Soc. 35 (1929)
More Information
Full-text PDF Free Access     Request Permissions
The February meeting in New York
R. G. D. Richardson.
Bull. Amer. Math. Soc. 35 (1929), 289-293
More Information
Full-text PDF Free Access     Request Permissions
Modern hydrodynamical theory, with special reference to aeronautics
F. D. Murnaghan.
Bull. Amer. Math. Soc. 35 (1929), 294-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561734
The equation of the $V_{n - 1}^{n - 1}$ in $S_{n}$
C. A. Rupp.
Bull. Amer. Math. Soc. 35 (1929), 319-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561735
A partial isomorphism between the functions of Lucas and Weierstrass
E. T. Bell.
Bull. Amer. Math. Soc. 35 (1929), 321-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561736
An inequality for definite Hermitian determinants
E. F. Beckenbach.
Bull. Amer. Math. Soc. 35 (1929), 325-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561737
A theorem concerning simply transitive primitive groups
W. A. Manning.
Bull. Amer. Math. Soc. 35 (1929), 330-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561738
A theorem of Kummer’s concerning the second factor of the class number of a cyclotomic field
H. S. Vandiver.
Bull. Amer. Math. Soc. 35 (1929), 333-335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561739
On the rank equation of any normal division algebra
A. A. Albert.
Bull. Amer. Math. Soc. 35 (1929), 335-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561740
On the number of apparent triple points of surfaces in space of four dimensions
B. C. Wong.
Bull. Amer. Math. Soc. 35 (1929), 339-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561741
On the independence of the first and second matrices of an algebra
C. C. MacDuffee.
Bull. Amer. Math. Soc. 35 (1929), 344-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561742
On the number $( 10^{23} - 1 ) / \vphantom{( 10^{23} - 1 ) 9} . \kern-\nulldelimiterspace 9$
D. H. Lehmer.
Bull. Amer. Math. Soc. 35 (1929), 349-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561743
On the attraction of spheres in elliptic space
James Pierpont.
Bull. Amer. Math. Soc. 35 (1929), 351-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561744
The existence of the Lebesgue-Stieltjes integral
R. L. Jeffery.
Bull. Amer. Math. Soc. 35 (1929), 357-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561745
Zero-free regions of linear partial fractions
Morris Marden.
Bull. Amer. Math. Soc. 35 (1929), 363-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561746
The inverse problem of the calculus of variations in a space of $( n + 1 )$ dimensions
D. R. Davis.
Bull. Amer. Math. Soc. 35 (1929), 371-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561747
On the mapping of the quadruples of the involutorial $G_{4}$ in a plane upon a Steiner surface
Arnold Emch.
Bull. Amer. Math. Soc. 35 (1929), 381-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561732
On a certain metric aspect of plane projective transformations
Lulu Hofmann.
Bull. Amer. Math. Soc. 35 (1929), 391-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561748
Notes
Bull. Amer. Math. Soc. 35 (1929), 417-426
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 35 (1929), 427-432
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Vorlesungen über Zahlentheorie, by Edmund Landau.
Reviewer: G. D. Birkhoff
Bull. Amer. Math. Soc. 35 (1929), 401-403
Review information
Full-text PDF Free Access
Four Lectures on Wave Mechanics, by Erwin Shrödinger.
Collected Papers on Wave Mechanics, by Erwin Shrödinger.
Selected Papers on Wave Mechanics, by Louis de Broglie and Léon Brillouin.
Reviewer: Leigh Page
Bull. Amer. Math. Soc. 35 (1929), 403-404
Review information
Full-text PDF Free Access
Zehn Vorlesungen über die Grundlegung der Mengenlehre, by Adolph Fraenkel.
Reviewer: R. L. Wilder
Bull. Amer. Math. Soc. 35 (1929), 405-406
Review information
Full-text PDF Free Access
La Science Égyptienne. L'Arithmétique au Moyen Empire, by O. Gillain.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 35 (1929), 407-408
Review information
Full-text PDF Free Access
Modern Researches on the Singularities of Functions Defined by Taylor's Series, by S. Mandelbrojt.
Reviewer: D. V. Widder
Bull. Amer. Math. Soc. 35 (1929), 409-410
Review information
Full-text PDF Free Access
Theory of Probability, by William Burnside.
Reviewer: E. L. Dodd
Bull. Amer. Math. Soc. 35 (1929), 410-411
Review information
Full-text PDF Free Access
Drei Abhandlungen über die Auflösung der Gleichungen, by Leonhard Euler.
Reviewer: Florian Cajori
Bull. Amer. Math. Soc. 35 (1929), 411
Review information
Full-text PDF Free Access
The Logic of Modern Physics, by P. W. Bridgman.
Reviewer: A. F. Kovarik
Bull. Amer. Math. Soc. 35 (1929), 412
Review information
Full-text PDF Free Access
Quellenhefte zur Elementarmahematik: Band I, Elementargeometrie, Heft 1: Der Stoff bis zur Untersekunda, by Kuno Fladt.
Reviewer: Florian Cajori
Bull. Amer. Math. Soc. 35 (1929), 412
Review information
Full-text PDF Free Access
Einführung in die Theoretische Physick, by Max Planck.
Reviewer: R. B. Lindsay
Bull. Amer. Math. Soc. 35 (1929), 413
Review information
Full-text PDF Free Access
Einführung in die Axiomatik der Algebra, by H. Beck.
Reviewer: Glenn James
Bull. Amer. Math. Soc. 35 (1929), 414
Review information
Full-text PDF Free Access
Beyond the Electron, by J. J. Thomson.
Reviewer: A. F. Kovarik
Bull. Amer. Math. Soc. 35 (1929), 414
Review information
Full-text PDF Free Access
Aufgabensammlung zur Funktionentheorie, by Konrad Knopp.
Reviewer: J. D. Tamarkin
Bull. Amer. Math. Soc. 35 (1929), 415
Review information
Full-text PDF Free Access
L'Évolution des Idées Géométriques dans la Pensée Grecque: Point, Ligne, Surface, by Federigo Enriques.
Reviewer: Florian Cajori
Bull. Amer. Math. Soc. 35 (1929), 415-416
Review information
Full-text PDF Free Access
Invariants of Quadratic Differential Forms, by O. Veblen.
Reviewer: J. H. Taylor
Bull. Amer. Math. Soc. 35 (1929), 416
Review information
Full-text PDF Free Access